- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 421031, 7 pages
Some Geometric Properties of the Domain of the Double Sequential Band Matrix in the Sequence Space
Department of Mathematics, Faculty of Arts and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey
Received 2 January 2013; Accepted 12 February 2013
Academic Editor: Józef Banaś
Copyright © 2013 Havva Nergiz and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Havva Nergiz, and Feyzi Başar, “Erratum to “Some Geometric Properties of the Domain of the Double Sequential Band Matrix in the Sequence Space ”,” Abstract and Applied Analysis, vol. 2013, pp. 1–1, 2013.
- Medine Yeşilkayagil, and Feyzi Başar, “On the Paranormed Nörlund Sequence Space of Nonabsolute Type,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014.
- Naim L Braha, “Some geometric properties of N(λ,p)-spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 112, 2014.